Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 703695, 1 page
http://dx.doi.org/10.1155/2015/703695
Editorial

Nonlinear Dynamics in Epidemic Systems

1School of Computer and Information Technology, Shanxi University, Taiyuan 030006, China
2Complex Systems Research Center, Shanxi University, Taiyuan, Shanxi 030006, China
3College of Science, University of Shanghai for Science and Technology, Shanghai 200093, China
4School of Biomedical Engineering, Third Military Medical University, Chongqing 400038, China
5Institute of Theoretical & Experimental Biophysics, Pushchino, Moscow Region 142290, Russia
6Ecological Complexity and Modeling Laboratory, Department of Botany and Plant Sciences, University of California, Riverside, CA 92521-0124, USA

Received 6 April 2015; Accepted 6 April 2015

Copyright © 2015 Li Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Li Li, Zhen Jin, Sanling Yuan, Kaifa Wang, Alexander B. Medvinsky, and Bai-Lian Li, “Nonlinear Dynamics in Epidemic Systems,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 703695, 1 pages, 2015. https://doi.org/10.1155/2015/703695.